# SDR SWIA200616490

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 9,296 hours, 8,135 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: False Indication
- Location: Stall Warning
- Part time: 3,391 hours, 2,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE INTERMITTENT INFLIGHT AND WHILE TAXI.  REPLACED CAPTAINS STICK SHAKER IAW MM 27-35-10.  OPERATIONAL TEST GOOD.
